# SDR RAIA00701023

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 20,558 hours, 18,103 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5481 - STL - NR 1 ENGINE THRUST REVERSER DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 1 THRUST REVERSER IAW MEL.
